Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
on_the_tane

Using Retisol A

Hey all, After a three month course of Accutane to cure my acne I unfortunately have a large reddish area around my mouth made up of a variety of marks differing in intensity and shape. My dermatologist has prescribed me retisol-A to help fade the red marks and I was just wondering, do you apply the cream to only the red marks or to only the related area? I mean should I only apply it to the red-mark infested area around my mouth or to my entire face?

I would appreciate any input from anyone here who has used Retisol-A before, thanks. :angel:

Share this post


Link to post
Share on other sites

A derm. recently prescribed Retisol-A .02% to me, as well...but haven't tried it yet.

Does anyone here use it with good results?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×